# SDR FDEA202009042100

- Difficulty date: September 4, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 230 FLOOR BOARD 232JG IS DELAMINTED.  FABRICATED ZONE 230 FLOOR BOARD 232JG ON TRAVELER T20/1508455 IAW SRZ-25-005.  MAJOR REPAIR.
